# SDR ZW0A0200901

- Difficulty date: January 9, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 8,639 hours, 2,750 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE WAS REPORTED IN AIRCRAFT.  FLIGHT RETURNED TO STL.  CHANGED THE LT RECIRCULATION FAN 606772-3.  ALSO ACCOMPLISHED PRECAUTIONARY CHECKS OF SYSTEM AND WIRING, RESULTS NEGATIVE.
